# SDR C7WA2004000CC

- Difficulty date: August 28, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D7B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 652673822
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NR 3 ENGINE FIRE WARNING WENT OFF.  EMERGENCY CHECK LIST ACCOMPLISHED.  WHEN NR 3 THROTTLE WAS RETARDED FIRE WARNING LIGHT WENT OUT.  RETURNED TO AIRPORT.  FOUND NR 3 ENGINE ANTI-ICE DUCT BROKEN.  REMOVED AND REPLACED NR3 ENGINE ANTI-ICE DUCT IAW MM.  OPS CHECKED GOOD.
